HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

First variation of horomorphic forms and some applications

Files in This Item:
pre334.pdf586.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83480

Title: First variation of horomorphic forms and some applications
Authors: Khanedani, B. Browse this author
Suwa, T. Browse this author
Issue Date: 1-Apr-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 334
Start Page: 1
End Page: 11
Abstract: We study various local invariants associated with a singular holomorphic foliation on a complex surface admitting a possibly singular invariant curve. We establish the relation among them and prove/reprove formulas relating the total sum of these invariants to some global invariants of the foliation and the invariant curve.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69084
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University